# SDR UIEA2022063000696

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,226 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WALL MOUNT FLOOR EMER LIGHT NOT ILLUM AT G5 GALLEY L/H CORRIDOR(WALL MOUNTED FLOOR EMER LIGHT ASSY REPLACED AND LIGHT CHECK 'NORMAL' AS PER AMM 33-51-13)
